# SDR SWIA202081951842

- Difficulty date: August 3, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE- CORROSION- RH O/B AFT FLOOR DOUBLER AT FR17 HAS CORROSION ALONG L/E.    REMOVED AND REPLACED OUT OF LIMITS DOUBLER WITH NEW DOUBLER ON RH O/B AFT FLOOR AT FR17-21 AS REQUIRED REF SRM.
